# SDR IPXA2015122497048

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 53,193 hours, 17,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

NOTED ODOR WHEN BOTH PACKS WERE ON.  TURNED RT PACK OFF AND ODOR WENT AWAY, TURNED RT PACK ON AND LEFT PACK OFF, ODOR RETURNED.  PERFORMED REMOVAL OF CONTAMINATION FROM A/C SYSTEM IAW MM 21-00-21-102-030.  PACK OPS CHECKED NORMAL. NO ODOR NOTED.
